# SDR A6WA200740321

- Difficulty date: June 21, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 12,421 hours, 11,084 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAS CAUTION MESSAGE IN CRUISE FLIGHT.  FLAPS FAILED AT ZERO.  QRH COMPLIED WITH.  BRAKE TEMPS INDICATE 4,4,5,6, COMPLIED WITH RESET PROCEDURE IAW SUPP 98-018B, STEPS 1.3 AND 1.4.  FLAP SYSTEM RESET, OK.  REMOVED AND REPLACED LT BPSU, OPS CHECK GOOD IAW AMM 27-51-00.  (K)
